Details

Title

Validation of Finite Element Solutions of Nonlinear, Periodic Eddy Current Problems

Journal title

Archives of Electrical Engineering

Yearbook

2014

Volume

vol. 63

Issue

No 4 December

Authors

Keywords

eddy currents ; nonlinear magnetic ; finite elements ; 3-dimensional

Divisions of PAS

Nauki Techniczne

Coverage

591-600

Publisher

Polish Academy of Sciences

Date

2014

Type

Artykuły / Articles

Identifier

DOI: 10.2478/aee-2014-0040 ; ISSN: 1427-4221 ; eISSN: 2300-2506

Source

Archives of Electrical Engineering; 2014; vol. 63; No 4 December; 591-600

Open Access Policy

Archives of Electrical Engineering is an open access journal with all content available with no charge in full text version.


The journal content is available under the licencse CC BY-NC-ND 4.0. https://creativecommons.org/licenses/by-nc-nd/4.0/
×